# SDR CALA9800752

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 535 LBL 8 OUT OF LIMITS.  FORMED ANGLE FROM 7075-0 PER SRM 51-40-3.  HEAT TREAT PER BCA 5602.  TRATED, PRIMED AND INSTALLED PER SRM 51-10-2, 51-40-3, AND MM 51-20-11.
